# SDR SIMA20151105001

- Difficulty date: November 5, 2015
- Submitted: November 6, 2015
- Operation: Air carrier
- Aircraft: N620AE
- Make and model: Emb EMB-145LR
- Aircraft serial: 145102
- Aircraft time: 39,568 hours, 35,448 cycles
- System (JASC): 5310 · Fuselage Main, Structure
- Part: Door Frame
- Part number: 14520556001
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

THE SERVICE DOOR CUT OUT AFT FRAME IS CORRODED JUST BELOW THE BOTTOM ROLLER.  PERFORMED REPAIR ON SERVICE DOOR CUT OUT AFT FRAME FOR CORROSION JUST BELOW BOTTOM ROLLER IAW ERS-EM-53-MR-1721.
